CANONICAL DESCRIPTION OF A 2-DIMENSIONAL GRAVITY


AKDENIZ K., DAYI O., KIZILERSU A.

MODERN PHYSICS LETTERS A, vol.7, no.19, pp.1757-1764, 1992 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 7 Issue: 19
  • Publication Date: 1992
  • Doi Number: 10.1142/s0217732392001452
  • Journal Name: MODERN PHYSICS LETTERS A
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, INSPEC, zbMATH
  • Page Numbers: pp.1757-1764
  • Istanbul Technical University Affiliated: No

Abstract

A two-dimensional gravity theory which was studied before within the Lagrangian methods, in the conformal gauge is investigated in terms of the Hamiltonian methods. Although the reparametrization invariant and the conformal gauge fixed Lagrangians lead to different number of physical degrees of freedom, it is shown that on mass-shell they are equivalent.